# SDR AALA20140506006

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR AREA, STATION 361 & RBL 64, FLOOR ATTACH STRUCTURE HAS CORROSION AROUND NUT PLATES.  REMOVED CORROSION & REPLACED ANGLE IAW AARD 51-00-05-1.
